# SDR 2001FA0000015

- Difficulty date: May 18, 2001
- Submitted: June 15, 2001
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 2730 · Elevator Control System
- Part: Housing
- Part number: 401644557
- Condition: Corroded
- Location: Seal Surf, Holes
- Component: Elev Fl Control, Moog
- Component part number: 401602714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSEMBLY HAS PITTING AND CORROSION IN BOLT HOLES, CAP ASSEMBLIES, PORTS AND SEALING SURFACES.  PROBABLE CAUSE:  DISSIMILAR CORROSION.  RECOMMENDATIONS:  REPLACE MAGNESIUM HOUSING ASSEMBLIES WITH ALUMINUM ALLOY.
